Open Access
Translator Disclaimer
July, 1976 $L_1$ Rates of Convergence for Linear Rank Statistics
R. V. Erickson, H. L. Koul
Ann. Statist. 4(4): 771-774 (July, 1976). DOI: 10.1214/aos/1176343549

Abstract

This paper gives rates of convergence for the $L_1$ distances between the distributions of standardized linear rank statistics and the standard normal random variable. These rates are $O(N^{-\frac{1}{2}})$ under various conditions on the score function and the distributions of the underlying observations.

Citation

Download Citation

R. V. Erickson. H. L. Koul. "$L_1$ Rates of Convergence for Linear Rank Statistics." Ann. Statist. 4 (4) 771 - 774, July, 1976. https://doi.org/10.1214/aos/1176343549

Information

Published: July, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0332.62010
MathSciNet: MR413356
Digital Object Identifier: 10.1214/aos/1176343549

Subjects:
Primary: 60F05
Secondary: 62G99

Keywords: $L_1$ rates for asymptotic normality , Linear rank statistics

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.4 • No. 4 • July, 1976
Back to Top